# SDR RAIA980108

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7252C000
- Condition: Failed
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7476 - STL - CREW REPORTED SMOKE IN COCKPIT.  MAINTENANCE INSPECTED AND FOUND FAULTY TEMPERATURE CONTROL VALVE ON LEFT SIDE.  REPLACED LEFT TEMP CONTROL VALVE.  (M)
